SMITH & NEPHEW, INC. JOURNEY II UK OX FEM SZ 6 LM/RL; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
74026026 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
12/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).E1, g2 (report source): data collection activity was conducted retrospectively & the data has been intentionally anonymized by the third-party vendor.As a result, the healthcare facility involved with this incident is unknown.Consequently, the information provided may be limited in details and lack the ability for additional due diligence.H3,h6: this complaint was opened by smith+nephew to document a patient complication identified through the review of clinical evidence from post market clinical data collection activities that includes reference to the use of a smith+nephew product.The reported issue(s) relate to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, after a left uka procedure had been performed on (b)(6) 2020 due to left medial knee primary osteoarthritis, the patient experienced mechanical symptoms of the left knee prosthesis with catching and locking sensation and the presence of a loose body (unknown tissue).The patient underwent arthroscopic debridement on (b)(6) 2022 with removal of the loose body.The procedure went uneventfully and the patient was taken to the recovery room in stable condition.